MAUDE Adverse Event Report: STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48950116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient with neurological symptoms was revised approximately 2.5 years post-operatively to address two migrated tritanium posterior lumbar cages (addressed in (b)(6)).While attempting to remove the two lumbar cages with an avs spacer inserter, both cages fractured and the inserter deformed intra-operatively.The fractured components of the cages were explanted, however the rest of the cages remained implanted.The cage surfaces were smoothed and decompression was successfully completed to alleviate the neurological symptoms.This report captures the first of two lumbar cages.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4 corrected data: g1 h6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
It was reported that a patient with neurological symptoms was revised approximately 2.5 years post-operatively to address two migrated tritanium posterior lumbar cages (addressed in pi 3784790).While attempting to remove the two lumbar cages with an avs spacer inserter, both cages fractured and the inserter deformed intra-operatively.The fractured components of the cages were explanted, however the rest of the cages remained implanted.The cage surfaces were smoothed and decompression was successfully completed to alleviate the neurological symptoms.This report captures the first of two lumbar cages.

Brand Name
11MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20747618
Report Number3004024955-2024-00016
Device Sequence Number8648919
Product Code MAX
UDI-Device Identifier07613327117356
UDI-Public(01)07613327117356(11)210428(10)PP74
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48950116
Device Lot NumberPP74
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian